Publications

 

Selected journal publications:

A. Çevik, Z. Seskir, On the Cardinality of Possible Worlds in Discrete Spacetime Structures, submitted.

A. Çevik, Minimal bounds and members of effectively closed sets, submitted.

A. Çevik, Hierarchical Multiverse of Sets, submitted.

A. Çevik, Descriptive classification of logical identities by analytic derivation, submitted.

A. Çevik, S. Topal, Most-Intersection of Countable Sets, Journal of Applied Non-Classical Logics, 31(3-4), p. 343-354 (2021).

A. Çevik, An effectively closed set with no join property, DOI: 10.1002/malq.202000063, Mathematical Logic Quarterly, 67(3), p. 313-320 (2021).

A. Çevik, Palindromic characteristic of committed graphs and some model theoretic properties, Int. J. Foundations of Computer Science, 31(4), p. 483-498 (2020).

S. Topal, A. Çevik, Natural density and the quantifier Most, Journal of Logic, Language and Information, 29(4), p. 511-523 (2020).

A. Çevik, ω-circularity of Yablo’s paradox, Logic and Logical Philosophy, 29(3), p. 325-333 (2020).

S. Topal, A. Çevik, F. Smarandache, A New Group Decision Making Method with Distributed Indeterminacy Form under Neutrosophic Environment: Neutrosophic Social Choice Theory, IEEE Access, Vol. 8, p. 42000-42009 (2020).

A. Çevik, Axiom of Neutrosophic Choice, International Journal of Unconventional Computing, Vol. 14, p. 467-478 (2019).

A. Çevik, S. Topal, F. Smarandache: Neutrosophic Computability and Enumeration, DOI: 10.3390/10110643, Symmetry, 10, 643 (2018).

A. Çevik, S. Topal, F. Smarandache: Neutrosophic Logic Based Quantum Computing, DOI:10.3390/sym10110656, Symmetry, 10, 656 (2018).

A. Çevik, Pi 0 1 choice classes, DOI 10.1002/malq201500055, Mathematical Logic Quarterly, Vol. 62, No 6, pp. 563-574 (2016). pdf

A. Çevik, Antibasis theorems for Pi 0 1 classes and the jump hierarchy, DOI: 10.1007/s00153-012-0310-y, Archive for Mathematical Logic, Vol.52, Issue 1-2, pp. 137-142, Springer, (2013). pdf

A. Çevik, Philosophy of Hilbert’s Formalization Program, Felsefe Dünyası, Vol. 60, pp. 265-280 (2014). docx

A. Çevik, On the possibility of supertasks, Beytulhikme An International Journal of Philosophy, Vol.5, pp. 171-180 (2013). pdf

Selected conference publications:

A. Çevik, H. Kılıç, An Infinite Proper Subset of Regular Languages as a State Change Based Coupling of Finite Automata, International Conference on Computer Science and Applications 2015 (ICCSA 2015), University of California, Berkeley, October 2015, Conference proceedings, Vol I, pp. 55-58 (2015). pdf

A. Çevik, Is the Church-Turing Thesis the new Pythagoreanism?, 5th World Congress and School on Universal Logic, University of Istanbul, June 25-30 2015, Istanbul, Turkey. Conference proceedings, pp. 85-86 (2015). presentation

Books:

A. Çevik, Philosophy of Mathematics: Classic and Contemporary Studies, CRC Press/Taylor & Francis, 2021.
errata

A. Çevik, Kuantum Hesaplama Kuramı (Turkish), METU Press, 2021.

A. Çevik, Matematik Felsefesi ve Matematiksel Mantık (Turkish), Nesin Yayıncılık, 2019. errata (for the 1st edition)

Switch to Turkish webpage to see more publications.